# SDR RAIA9912014

- Difficulty date: December 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N557HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41074
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Filter
- Part number: QA03043
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

6183-JFK- LANDING GEAR WOULD NOT RETRACT AFTER T/O.  MAINTENANCE REPLACED LANDING GEAR RELEASE VALVE FILTER ELEMENT.
